# SDR 9724159882

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

UPON APPLICATION OF TAKEOFF THRUST, A LOUD THUMP WAS HEARD FOLLOWED BY VIBRATION.  RIGHT ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED MOMENTARILY.  CREW ABORTED TAKEOFF AND SHUT DOWN THE RIGHT ENGINE.  MAINTENANCE INSPECTED AND FOUND A CONTAINED TURBINE FAILURE IN THE RIGHT ENGINE.  REPLACED ENGINE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
